# SDR CA981028006

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: A71940023
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST UTILITY HYDRAULIC SYSTEM SHORTLY AFTER TAKEOFF.  AIRCRAFT DIVERTED AND LANDED SAFELY.  AIRCRAFT TOWED TO HANGAR.  RIGHT ENGINE HYDRAULIC PUMP ELBOW CRACKED.   REPLACED.
